Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 4, 2014, 8:26 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2014, 8:26 PM MDT (02:26 UTC)
- Expired
- Jun 4, 2014, 9:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Arapahoe County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 39 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 9:03 PM MDT | HAIL 1 | Deer Trail, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 3163 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
140
WUUS55 KBOU 050226
SVRBOU
COC005-039-050315-
/O.NEW.KBOU.SV.W.0053.140605T0226Z-140605T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
826 PM MDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO...
NORTH CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 915 PM MDT
* AT 826 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
STRASBURG...OR 34 MILES EAST OF DENVER...MOVING SOUTHEAST AT 30
MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DEER TRAIL...BYERS...AGATE AND STRASBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.
&&
LAT...LON 3958 10445 3973 10436 3973 10420 3958 10384
3942 10394 3932 10410
TIME...MOT...LOC 0226Z 300DEG 25KT 3961 10433
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
GIMMESTAD1 follow-up statement
073
WWUS55 KBOU 050254
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
854 PM MDT WED JUN 4 2014
COC005-039-050315-
/O.CON.KBOU.SV.W.0053.000000T0000Z-140605T0315Z/
ARAPAHOE CO-ELBERT CO-
854 PM MDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EASTERN ARAPAHOE AND NORTH CENTRAL ELBERT COUNTIES...
AT 854 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF DEER TRAIL...OR 31 MILES NORTHWEST OF LIMON...MOVING SOUTHEAST AT
30 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DEER TRAIL...AGATE AND BYERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.
&&
LAT...LON 3957 10437 3973 10420 3958 10384 3942 10394
3932 10410
TIME...MOT...LOC 0254Z 299DEG 25KT 3955 10416
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:50 PM MDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 4, 3:50 PM MDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 350 PM MDT WED JUN 4 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 349 PM MDT WED JUN 4 2014 THE AIRMASS OVER NORTH CENTRAL AND NORTHEAST COLORADO HAS REMAINED DRY AND STABLE UP TO THIS POINT. PRECIPITABLE WATER VALUES ACROSS THE PLAINS ARE STILL BETWEEN ONE-HALF AND THREE-QUARTERS OF AN INCH BASED ON GOES SOUNDER AND GPS DATA. ADDITIONAL MOISTENING OF THE AIRMASS IS EXPECTED THROUGH THIS EVENING AS SOUTHEASTERLY FLOW CONTINUES. LATER THIS EVENING COULD SEE CONVECTION DEVELOP ON THE NORTHEASTERN PLAINS. CROSS SECTIONS SHOW A DECENT AMOUNT OF LOW AND MID LEVEL RELATIVE HUMIDITY ON THE PLAINS TOMORROW MORNING. THIS SHOULD PRODUCE QUITE A BIT OF STRATUS FROM THE DENVER AREA TO THE NORTH AND EAST. TOMORROW WILL SEE CONTINUED MOIST EASTERLY FLOW AT LOW LEVELS AND MODERATE WESTERLY FLOW ALOFT. THIS SHOULD PRODUCE A DECENT SHEAR PROFILE TO GO WITH A MOIST AND UNSTABLE AFTERNOON AIRMASS. COULD SEE A DECENT ROUND OF SHOWERS AND THUNDERSTORMS ACROSS THE PLAINS. ALL IN ALL...IT ALMOST LOOKS LIKE A CLASSIC DAY 2 SCENARIO. MOUNTAIN AREAS SHOULD REMAIN DRY AS THE MID-LEVEL WESTERLIES KEEP THE DEEP MOISTURE CONFINED TO THE PLAINS. WITH INCREASED CLOUD COVER OVER THE PLAINS THROUGH MUCH OF THE DAY...HIGH TEMPERATURES SHOULD BE ANOTHER 4-8 DEGREES COOLER THAN THIS AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 349 PM MDT WED JUN 4 2014 WESTERLY FLOW ALOFT WEDNESDAY EVENING WITH 7H TROUGH MOVING INTO THE GREAT BASIN. SURFACE WINDS BECOME MORE SOUTHEAST WHICH WILL HELP ADVECT MORE LOW LEVEL MOISTURE INTO EASTERN COLORADO. PRECIPITABLE WATER VALUES RANGE FROM AROUND 0.70 NEAR DENVER TO 0.90 FAR EASTERN PLAINS. SHOULD SEE STORMS CONTINUE DURING THE EVENING WITH SOME INCREASE IN MID LEVEL QG ASCENT. SOME STORMS ACROSS THE PLAINS COULD PRODUCE BRIEF HEAVY RAIN...BUT WESTERLY STORM MOTION AROUND 15 MPH SHOULD KEEP FLASH FLOOD THREAT LOW. MOST OF THE ACTIVITY TO MOVE EAST OF THE AREA BY MIDNIGHT...BUT WITH MID LEVEL ASCENT OVERHEAD...SOME SHOWERS AND STORMS TO LINGER BEYOND MIDNIGHT MAINLY FAR EASTERN PLAINS. ON FRIDAY FLOW ALOFT REMAINS WESTERLY WITH UPPER TROUGH OVER THE GREAT BASIN. MODELS SHOW THETA-E AXIS REMAINING OVER EASTERN COLORADO WITH SURFACE FLOW BECOMING EASTERLY. PRECIPITABLE WATER VALUES LOOK TO INCREASE TO NEAR 0.80 AROUND DENVER AND CLOSE TO AN INCH FAR EASTERN PLAINS. WITH SLIGHTLY UNSTABLE AIRMASS AND SOME MID LEVEL ASCENT IN PLACE...SHOULD SEE THUNDERSTORM CHANCES INCREASE BY THE AFTERNOON. BEST CHANCE FOR STORMS TO BE EAST OF THE CONTINENTAL DIVIDE. SOME STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN. APPEARS TO BE ENOUGH STORM MOTION TO KEEP STORMS MOVING. AIRMASS TO BE SLIGHTLY COOLER WITH INCREASED CLOUD COVER. STORMS TO PERSIST INTO THE EVENING WITH SOME DECREASE AROUND MIDNIGHT. BUT ENOUGH LIFT TO KEEP SOME SHOWERS AND STORMS GOING OVERNIGHT. ON SATURDAY...TROUGH MOVES ACROSS THE STATE WITH COOLER AIRMASS. SURFACE HIGH MOVES SOUTH ACROSS EASTERN COLORADO AND WESTERN KANSAS HELPING TO INCREASE UPSLOPE. INCREASING MID LEVEL ASCENT AND INSTABILITY WILL ALLOW FOR A DECENT CHANCE OF THUNDERSTORMSBY THE AFTERNOON. AGAIN...STORMS COULD PRODUCE BRIEF HEAVY RAINFALL WITH PRECIPITABLE WATER VALUES RANGING FROM 0.80 ALONG THE FOOTHILLS TO CLOSE TO AN INCH FAR EASTERN PLAINS. AIRMASS TO BE COOLER WITH HIGHS ONLY IN THE UPPER 60S ACROSS THE PLAINS. FOR SUNDAY...FLOW ALOFT BECOMES NORTHWEST AS TROUGH MOVES INTO FAR EASTERN PLAINS. AIRMASS TO BECOME SLIGHTLY DRIER BUT ENOUGH MOISTURE AND INSTABILITY FOR SOME CHANCE OF THUNDERSTORMS BY THE AFTERNOON...MAINLY ACROSS THE PLAINS. TEMPERATURES WARM SLIGHTLY WITH READINGS AROUND 70 DEGREES OVER THE PLAINS. FOR THE LATER DAYS...MONDAY THROUGH WEDNESDAY...WARMER AND DRIER CONDITIONS TO PREVAIL AS RIDGE BUILDS OVER THE AREA. STILL ENOUGH MOISTURE FOR A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY OVER THE HIGHER TERRAIN. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 349 PM MDT WED JUN 4 2014 GOES SOUNDER TOTAL PRECIPITABLE WATER DATA THIS AFTERNOON SHOWS THE AIRMASS OVER NORTHEAST COLORADO IS SLOW TO MOISTEN UP. WITHOUT DEEPER MOISTURE...CHANCES FOR THUNDERSTORMS TO DEVELOP WILL REMAIN LOW. MODELS CONTINUE TO SHOW MOISTURE INCREASING FROM THE SOUTHEAST LATER THIS EVENING. IF SHOWERS DEVELOP OVER THE NORTHEAST PLAINS...THEN OUTFLOW BOUNDARIES WILL HELP TRANSPORT LOW LEVEL MOISTURE INTO THE DENVER AREA. SHOULD SEE A BIT MORE STRATUS THAN WE HAD THIS MORNING SINCE SHOWERS WILL BE OCCURRING CLOSER THAN THEY WERE LAST NIGHT. MVFR CEILINGS ARE EXPECTED TOMORROW MORNING...AND THEN THE STAGE WILL BE SET FOR THUNDERSTORMS TO DEVELOP TOMORROW AFTERNOON. && .HYDROLOGY... ISSUED AT 349 PM MDT WED JUN 4 2014 TEMPERATURES WILL BE COOLING BACK TO NORMAL SEASONAL VALUES FOR THE NEXT SEVERAL DAYS WHICH WILL HELP RUNOFF RETURN TO MORE MANAGEABLE LEVELS. TODAY IS ALREADY SOME 5-10 DEGREES COOLER THAN YESTERDAY AT LOWER LEVELS...SO THE OVERNIGHT CRESTS SHOULD BE A LITTLE LOWER THAN WHAT WAS RECORDED THIS MORNING. SHOWERS ARE RETURNING TO THE FORECAST...ESPECIALLY FRIDAY AND SATURDAY. THE IMPACT ON STREAMFLOWS IS GOING TO BE RELATED TO LOCATION OF THE SHOWERS. IF THEY REMAIN OVER THE PLAINS...THE IMPACT ON MAINSTREAM RIVERS SHOULD BE MINIMAL. HOWEVER...IF SHOWERS DEVELOP OVER THE FOOTHILLS AND REMAIN FAIRLY STATIONARY...THEN THE RAINFALL COULD HAVE AN IMPACT. CROSS SECTIONS SHOW WESTERLY FLOW...ALBEIT WEAK AT TIMES...ABOVE 600 MB. THIS SHOULD HELP SHOWERS TO MOVE AWAY FROM THE FOOTHILLS AFTER INITIAL DEVELOPMENT. THESE FACTORS SHOULD KEEP THE THREAT OF HEAVY RAIN IN THE FOOTHILLS LOW...BUT WE WILL KEEP AN EYE ON THE SITUATION AS IT EVOLVES. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM...D-L AVIATION...DANKERS HYDROLOGY...DANKERS
Hazardous weather outlook, Jun 4, 11:10 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1110 AM MDT WED JUN 4 2014 COZ030>051-051715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND OVERNIGHT ON THE NORTHEAST PLAINS OF COLORADO. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. MOST OF THE THUNDERSTORMS THIS EVENING SHOULD BE EAST OF A LINE FROM GREELEY TO DEER TRAIL. THUNDERSTORMS THAT CONTINUE OVERNIGHT MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL...MAINLY OVER WASHINGTON...LOGAN...SEDGWICK AND PHILLIPS COUNTIES. SHOWER ACTIVITY OVERNIGHT SHOULD HAVE LITTLE ADDITIONAL IMPACT ON RIVER LEVELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COOLER AND UNSETTLED WEATHER PATTERN CAN BE EXPECTED THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY...WITH A FEW SHOWERS AND THUNDERSTORMS LINGERING DURING THE OVERNIGHT HOURS ON THE PLAINS. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER NORTHEAST COLORADO ON THURSDAY AND FRIDAY...WITH THE POTENTIAL FOR LARGE HAIL AND DANGEROUS WINDS. THE AIRMASS WILL SLOWLY DRY OUT SUNDAY AND MONDAY...WITH DRIER AND WARMER CONDITIONS RETURNING BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 4, 4:33 PM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
433 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO 1 E BENNETT 39.76N 104.40W
06/04/2014 ADAMS CO LAW ENFORCEMENT
BRIEF TOUCHDOWN
&&
RJKLocal storm report, Jun 4, 7:50 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
750 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST DEER TRAIL 39.62N 104.04W
06/04/2014 M71.00 MPH ARAPAHOE CO MESONET
0401 PM TORNADO 1 E BENNETT 39.76N 104.40W
06/04/2014 ADAMS CO LAW ENFORCEMENT
BRIEF TOUCHDOWN
&&
RJKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:00 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jun 4, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 44 min |
| Jun 4, 7:38 PM MDT | Tornado Warning | BOU | Arapahoe, Lincoln, Washington | 22 min |
| Jun 4, 7:58 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 32 min |
| Jun 4, 8:32 PM MDT | Tornado Warning | BOU | Lincoln | 28 min |
| Jun 4, 8:41 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 34 min |
| Jun 4, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| Jun 4, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 41 min |
| Jun 4, 9:24 PM MDT | Special Weather Statement | BOU | Douglas | 51 min |
| Jun 4, 9:33 PM MDT | Areal Flood Advisory | BOU | Grand, Summit | 4 days |
| Jun 4, 9:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
| Jun 4, 10:11 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 34 min |
| Jun 4, 10:32 PM MDT | Tornado Warning | BOU | Lincoln | 43 min |
| Jun 5, 2:47 PM MDT | Special Weather Statement | BOU | Arapahoe, Douglas | 28 min |
| Jun 5, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 47 min |
| Jun 5, 3:42 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 33 min |
| Jun 5, 4:13 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 47 min |
| Jun 5, 4:27 PM MDT | Special Weather Statement | BOU | Denver | 33 min |
| Jun 5, 4:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
| Jun 5, 4:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 35 min |
| Jun 5, 5:00 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 30 min |
| Jun 5, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 51 min |
| Jun 5, 5:51 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.